MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM ENHANCED ESTRADIOL (EE2)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM ENHANCED ESTRADIOL (EE2)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states (ous) reported observation of elevated atellica im enhanced estradiol (ee2) results which were discordant relative to repeat testing.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating the issue.
 
Event or Problem Description
The customer reports observation of elevated atellica im enhanced estradiol (ee2) results which were discordant relative to repeat testing.Initial elevated results were obtained for five patient samples.The initial results were reported to the physician, who did not question the results.The same samples were repeated on an alternate atellica im analyzer and obtained lower results which were considered correct and issued corrected reports to the physician(s).There are no known reports of patient intervention, delay in reporting the results, or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
Mdr 1219913-2025-00021 was initially filed on 16-jan-2025.Additional information (03-feb-2025): siemens healthcare diagnostics has concluded the investigation of the event.A customer from outside the united states (ous) reported observation of elevated atellica im enhanced estradiol (ee2) results which were discordant relative to repeat testing.Siemens evaluated the instrument data and the information provided by the customer.The calibration was valid, and the customer replaced a new reagent pack and ancillary packs from the same lot.Following this troubleshooting intervention, the issue appears to be resolved although a specific cause for this event was not identified.A product problem has not been identified.The customer is operational, and the reported issue was resolved by routine troubleshooting.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM ENHANCED ESTRADIOL (EE2)
Common Device Name
ATELLICA IM ENHANCED ESTRADIOL (EE2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key21167808
Report Number1219913-2025-00021
Device Sequence Number14603335
Product Code CHP
UDI-Device Identifier00630414598857
UDI-Public(01)00630414598857(10)84410102(17)250228
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue Number10995561
Device Lot Number84410102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2024
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown